# SDR 04FDEA00843

- Difficulty date: April 6, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 76,536 hours, 30,650 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC01540
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-75134 WINGS RIGHT INBOARD FLAP, HINGE ASSY ATTACH LUG REWORK.  COMPLIED WITH EA 8-5740-75134.
